Florida, 2025Flood and Heavy Rain in Florida, August 8, 2025
August 8, 2025 · NWS JAX · 2 events in 1 county or zone
A stalled front and high moisture across the area combined with slow storm motion produced locally heavy, briefing flooding rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stalled front and high moisture across the area combined with slow storm motion produced locally heavy, briefing flooding rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 8, 12:04 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 8, 12:04 PM EST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
104 PM EDT Fri Aug 8 2025
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE...
.NEAR TERM...
Issued at 1253 PM EDT Fri Aug 8 2025
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Frontal boundary will remain stalled across the region this period.
Showers and thunderstorms will continue across the area this
afternoon, and gradually focus more inland due to the Atlantic sea
breeze. The convection will largely diminish during the evening
hours, but chances for showers will remain along the east coast,
with a few embedded thunderstorms possible, through the night.
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 1253 PM EDT Fri Aug 8 2025
A wet weekend ahead as numerous to widespread showers and storms
are expected each day. Onshore flow will continue during the
weekend as a coastal trough sits off the Altantic coast. Elevated
PWATs (2"-2.35") will support periods of heavy rainfall for
showers and storms that develop along the boundary interactions
between the stalled frontal boundary and the inland moving
Atlantic sea breeze supported by the onshore flow. With the
onshore flow remaining light, slow storm motion will increase the
risk for flooding as showers and storms make their way across the
area, as rainfall totals from 2"-5" with higher localized amounts
possible. Mostly cloudy skies with the daily showers and storms
will keep the local area temperatures only reaching into the upper
80s over NE FL and the mid 80s over SE GA. Overnight lows in the
lower 70s for inland locations and mid 70s along the coast.
&&
.LONG TERM...
(Monday through next Friday)
Issued at 1253 PM EDT Fri Aug 8 2025
The wet weather will continue as the frontal boundary lingers,
with numerous showers and storms again possible for the majority
of the upcoming week. Activity will begin to wane by midweek as
high pressure begins to build in from the Atlantic. Temps during
the first half of the upcoming week around the lower 90s will
begin to tick upward towards the middle of the week as cloud cover
begins to lessen as high pressure builds in from the east.
&&
.AVIATION...
(18Z TAFS)
Issued at 1253 PM EDT Fri Aug 8 2025
Showers and thunderstorms will gradually focus more inland this
afternoon. Restrictions are expected with this activity. Gusty and
erratic winds are anticipated in and near storms. Convective
coverage will decrease this evening, but activity may linger through
the night for TAF sites near the coast.
Showers and thunderstorms producing restrictions will be common
Saturday.
&&
.MARINE...
Issued at 1253 PM EDT Fri Aug 8 2025
A nearly stationary frontal boundary will be over the area Today. An
area of low pressure may develop along this boundary off the
southeastern US coast. This low would move then northeast of the
region over the weekend, as troughing extends southwest over area
waters. High pressure will build to the northeast next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 85 72 85 / 30 80 40 90
SSI 77 86 77 85 / 70 90 80 90
JAX 74 88 74 88 / 50 90 60 90
SGJ 75 87 75 89 / 60 90 70 90
GNV 73 89 73 90 / 40 90 40 90
OCF 74 90 74 90 / 50 90 40 100
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&
In the hours before
Local storm report, Aug 8, 7:56 AM EST, 5 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
856 AM EDT Fri Aug 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Flood Jacksonville Beach 30.27N 81.40W
08/07/2025 Duval FL Broadcast Media
Delayed storm report of street and lawn
flooding near the Baptist hospital in
Jacksonville Beach, cars still able to drive
through.
&&
PKSpecial weather statement, Aug 8, 12:39 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
139 PM EDT Fri Aug 8 2025
GAZ153-154-166-081830-
Inland Glynn GA-Coastal Glynn GA-Coastal Camden GA-
139 PM EDT Fri Aug 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CAMDEN AND CENTRAL
GLYNN COUNTIES THROUGH 230 PM EDT...
At 137 PM EDT, Doppler radar was tracking an area of persistent
showers and thunderstorms near Country Club Estates, or near Darien,
moving southwest at 15 mph.
HAZARD...Wind gusts around 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Dock Junction, Country Club Estates, and Boys Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3124 8146 3111 8151 3104 8158 3118 8163
3128 8159 3137 8154 3135 8150 3133 8147
3134 8147 3133 8145 3133 8144 3131 8144
3131 8142 3129 8141
TIME...MOT...LOC 1737Z 031DEG 12KT 3129 8147
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHASHYHeavy Rain, Putnam
- When
- August 8, 1:29 PM EST to 2:29 PM EST
- Where
- Putnam County, 1.83 mi NE of Interlachen
- Reported by
- Mesonet
- Coordinates
- 29.640, -81.880
A private Weather Station Faye Lake Weather - KFLINTER11 reported 2.13 inches of rain during the past hour.
Flood, Putnam
- When
- August 8, 3:55 PM EST
- Where
- Putnam County, 3.01 mi NW of Edgar to 3.23 mi NW of Edgar
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.634, -81.982
Putnam County SO reported flooding along Chesser Monroe Rd.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Maryland, August 8, 20251 death · 1 event
- Tornadoes and Damaging Winds in North Dakota, August 8, 2025EF1 · 30 events
- Tornado and Flood in Florida, August 8, 2025$50,000 · EF0 · 2 events
- Damaging Winds and Lightning Strike in Minnesota, August 8, 2025$20,000 · 55 kt wind · 16 events
- Heat in Texas, August 8 to 9, 202521 events
- Damaging Winds in South Dakota, August 8, 202561 kt wind · 15 events
- Excessive Heat and Heat in South Dakota, August 8, 202514 events
- Tornado and Damaging Winds in Minnesota, August 8, 2025EF0 · 13 events
- Excessive Heat and Heat in Iowa, August 8, 20259 events
- Hail and Damaging Winds in Minnesota, August 8 to 9, 20251 in hail · 9 events
- Flash Flooding in Georgia, August 8, 20257 events
- Heat in Arkansas, August 8 to 9, 20256 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1283035, 1283034.